Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 4, Pages 611–622 (Mi zvmmf1516)  

This article is cited in 2 scientific papers (total in 2 papers)

Method of generalized functions for solving stationary boundary value problems for Maxwell's equation

L. A. Alexeyeva, S. S. Sautbekov

Institute of Mathematics, Ministry of Education and Science of the Republic of Kazakhstan, Almaty

Full text: PDF file (1353 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:4, 582–593

Bibliographic databases:
UDC: 519.6:537.812
MSC: Primary 78A25; Secondary 35Q60, 65R20, 45E10, 78A45
Received: 03.09.1999

Citation: L. A. Alexeyeva, S. S. Sautbekov, “Method of generalized functions for solving stationary boundary value problems for Maxwell's equation”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000), 611–622; Comput. Math. Math. Phys., 40:4 (2000), 582–593

Citation in format AMSBIB
\Bibitem{AleSau00}
\by L.~A.~Alexeyeva, S.~S.~Sautbekov
\paper Method of generalized functions for solving stationary boundary value problems for Maxwell's equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 4
\pages 611--622
\mathnet{http://mi.mathnet.ru/zvmmf1516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781111}
\zmath{https://zbmath.org/?q=an:0992.78004}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 4
\pages 582--593


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1516
  • http://mi.mathnet.ru/eng/zvmmf/v40/i4/p611

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Alexeyeva, “Generalized solutions of nonstationary boundary value problems for the Maxwell equations”, Comput. Math. Math. Phys., 42:1 (2002), 72–84  mathnet  mathscinet  zmath
    2. Alexeyeva L.A., “Boundary integral equations to time-dependent boundary value problems of diffraction of electromagnetic waves”, International Seminar Day on Diffraction' 2003, Proceedings, 2003, 6–12  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:283
    Full text:109
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021